# SDR UALA2010070602383

- Difficulty date: July 3, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,046 hours, 10,641 cycles
- Engine: Pwa PW4056
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 7321681003
- Part serial: 35
- Condition: Miswired
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YOKE MOVES LEFT WHEN AILERON SWITCH MOVED RIGHT (AND VICE VERSA).  AILERON TRIM ACTUATOR BORROWED IN LAX.  BOX IN LOB.  FYI - FOUND TWO ACTUATORS TO BE WIRED BACKWARDS FROM SHOP.  UPON REPLACEMENT USE DOUBLE CARE TO INSURE AILERON TRIM MOVES IN CORRECT DIRECTION.  REMOVED & REPLACED WITH BORROWED AILERON TRIM ACTUATOR IAW MM.  OP CHECK GOOD PER MM.  TROUBLESHOOTING INDICATES THAT REMOVED UNIT WIRE BACKWARDS FROM SHOP.
